About:

Hello, welcome to my home page. I am an Assistant Professor in the Department of Mathematics at Indian Institute of Information Technology, Guwahati. I joined IIITG in August, 2019. I received the M.Sc. degree in Mathematics from the IIT Kanpur; the M.Tech. degree in Computer Science and Data Processing in the Department of Mathematics from the IIT Kharagpur; and the Ph.D. degree in Mathematics from the IIT Patna in 2007, 2009, and 2015 respectively. I was a postdoctoral fellow at HRI Allahabad and IISC Bangalore from 2015 to 2019. My CV can be found here.

Research Interests:

Combinatorial Topology and PL-Topology : Triangulation and Equivelar Maps on Topological Spaces. Convex and Discrete Geometry : Maps on Surfaces, Vertex Transitive Maps and Group Action on Maps. Topological Graph Theory : Cycles and Hamiltonian cycles in maps on surfaces.

Teaching:

At IIITG, I teach:

  • Linear Algebra- Monsoon, 2019.
  • Single Variable Calculus- Monsoon, 2019.

Publications:

Journals
  1. D. Maity and A. K. Upadhyay, Hamiltonicity of a class of toroidal graphs, Math. Slovaca, (2019), Accepted.
  2. D. Maity and A. K. Upadhyay, Some Centrally Symmetric Manifolds, J. Ramanujan Math. Soc., 34 (2019) 21 - 27.
  3. B. Datta and D. Maity, Semi-equivelar maps on the torus and the Klein bottle are Archimedean, Discrete Mathematics, 341 (2018) 3296 - 3309.
  4. D. Maity, Pentagonal maps on the torus and the plane, Beitr Algebra Geom, 60 (2019) 17 - 37.
  5. D. Maity and A. K. Upadhyay, On the enumeration of a class of toroidal graphs, Contributions to Discrete Mathematics, 13 (2018) 79 - 119.
  6. D. Maity and A. K. Upadhyay, Hamiltonian Cycles in Polyhedral Maps, Proc. Indian Acad. Sci., 127 (2017) 737 - 751.
  7. B. Datta and D. Maity, Semi-equivelar and weakly regular maps on the torus, Beitr Algebra Geom, 58 (2017) 617 - 634.
  8. D. Maity and A. K. Upadhyay, A Note of Edge-Disjoint Hamiltonian Cycles in Polyhedral Maps, Electron. J. Graph Theory Appl., 2 (2014) 160 - 165.
  9. A. K. Upadhyay, A. K. Tiwari and D. Maity, Semi-Equivelar Maps, Beitr Algebra Geom, 55 (2014) 229 - 242.
  10. D. Maity and A. K. Upadhyay, Contractible Hamiltonian Cycles in Polyhedral Maps, Discrete Math. Algorithms Appl., 4 (2012) 10 pp.

Dr. Dipendu Maity

Assistant Professor (Math)

PhD (IIT Patna)

Email:

dipendumaity@gmail.com

Contact:

9148668195